| Model Number |
ZCT225 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
09/27/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that a model zct225 21.0.0 diopter intraocular lens (iol) was explanted from the right eye of a male patient due to residual refractive error.The lens was replaced with the same model lens of a higher diopter (22.0).There was no complication and no patient injury.No incision enlargement was required or other additional procedures.
Additional Manufacturer Narrative
Device available for evaluation ¿ yes, returned to manufacturer on (b)(6) 2016.Device returned to manufacturer ¿ yes.Device evaluation the device was returned to the manufacturer.Device inspection was performed, visual inspection with the unaided eye revealed that the product is cut in pieces, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.Manufacturing records were reviewed and the lens was manufactured according to specification.The directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the intraocular lenses.Based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to the manufacturer has been submitted.